# SDR USAA2009111693112

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 30,903 hours, 11,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1515 - LAS - EEL - SEAT 8R EMERGENCY LIGHT LENS BROKEN.  MAINTENANCE INSTALLED NEW EMERGENCY LIGHT LENS COVER.
